Aa
Aa
A
A
A
Close
Avatar universal

hot flashes

I had bypass surgery 6 weeks ago and about 4 days ago I started experiencing hot flashes followed by severe chills. No fever or chest pain.  I had stopped taking my pain meds and thought that might be the cause but they are still coming on, not as often. Just wondering if anyone else has experienced this.
2 Responses
Sort by: Helpful Oldest Newest
976897 tn?1379167602
Sorry but you didnt say how long they last. As well as many things, it could be a blood pressure issue.
Helpful - 0
976897 tn?1379167602
do you feel your heart flutter when you experience those symptoms? If not, after 6 weeks you should be on just over the counter pain meds, unless there is something wrong. Your sternum should now be healed. I was on paracetamol after 6 weeks. If you feel concerned I would go to your Doctor.
Helpful - 0
Have an Answer?

You are reading content posted in the Heart Disease Community

Top Heart Disease Answerers
159619 tn?1538180937
Salt Lake City, UT
11548417 tn?1506080564
Netherlands
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is a low-fat diet really that heart healthy after all? James D. Nicolantonio, PharmD, urges us to reconsider decades-long dietary guidelines.
Can depression and anxiety cause heart disease? Get the facts in this Missouri Medicine report.
Fish oil, folic acid, vitamin C. Find out if these supplements are heart-healthy or overhyped.
Learn what happens before, during and after a heart attack occurs.
What are the pros and cons of taking fish oil for heart health? Find out in this article from Missouri Medicine.
How to lower your heart attack risk.